# SDR SWIA202053174

- Difficulty date: August 20, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 677-720 RT SEAT RAIL STRUCTURE CORRODED.  C-CHECK RO 10/9/2020.  REMOVED AND REPLACED THE RT SEAT RAIL STRUCTURE (SEAT TRACK RETAINER U-CHANNEL) BETWEEN FS 677.00 TO FS 720.00 WITH NEW SEAT RAIL STRUCTURE (SEAT TRACK RETAINER U-CHANNEL), REF CRJ900 SRM AND SNIEO.
